| Catalog Number |
777626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the ureteroscopic lithotripsy, the doctor opened the package and found that the pigtail at the lower end of the ureteral stent was broken and damaged.They opened a new product for surgery and found that the pigtail at the lower end of the stent was still broken and damaged.They continued to open a new product to complete the surgery.
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Visual: received 1 photo sample where visual inspection noted a split on the pig tail.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The complete initial reporter facility name: (b)(6) hospital, china.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description